MAUDE Adverse Event Report: DEPUY SPINE INC EXPEDIUM VERSE ADVANCE REDUCER; MISC ORTHO SURGICAL INSTR

DEPUY SPINE INC EXPEDIUM VERSE ADVANCE REDUCER; MISC ORTHO SURGICAL INSTR
Model Number 2997-04-306
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that an on unknown date, three (3) derotation tubes and six (6) expedium verse advance reducers were unable to function properly.The inner two pieces disconnected when the inner tube was reduced.There was no patient consequence.The procedure outcome is unknown.This report is for one (1) expedium verse advance reducer.This is report 2 of 9 for (b)(4).
 
Event or Problem Description
These products were not used in surgery, they were discovered during an inspection.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXPEDIUM VERSE ADVANCE REDUCER
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11547443
Report Number1526439-2021-00491
Device Sequence Number3274200
Product Code LXH
UDI-Device Identifier10705034532905
UDI-Public10705034532905
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2997-04-306
Device Catalogue Number299704306
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEROTATION TUBE; DEROTATION TUBE; DEROTATION TUBE; EXPEDIUM VERSE ADVANCE REDUCER; EXPEDIUM VERSE ADVANCE REDUCER; EXPEDIUM VERSE ADVANCE REDUCER; EXPEDIUM VERSE ADVANCE REDUCER; EXPEDIUM VERSE ADVANCE REDUCER; MANUAL HEX ADAPTER